Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tinchogs99

Help Me, I Dont Know What To Do! (Long Post)

Recommended Posts

Hello people, Im new to the forum and this is my first post.

Im a 14 (soon to be 15) year old male with severe acne (but more on the mild side, its not nor has never been as bad as the acne in pictures that make you cringe). I have been taking Accutane (actually Roaccutan on my country) 20mg since march this year (I have acne since the start of 2013 but before accutane I did a 6 month treatment with a drug called "Tetralisal"). I first started taking one pill a day but about 2 months ago started taking 2 pills 4 days a week. My skin is quite better but theres only still a pimple a week or one every two weeks (plus the never dissapearing red marks).

Blood tests seem to come fine so thats ok. My problem is that Ive had about all of this stupid drug's side effects: joint pain, dryness (especially in the mouth and nose which difficult sleep), tiredness, depression (already had some Social Anxiety), loss of sport stamina (not sure if side effect), etc, etc. Now last time I went to my Dermatologist, she said I was just half way through the treatment and that I would finish at this pace around November. My concerns now are:

First, isnt 9 months wayy too much for an accutane treatment? All the people Ive heard of have been on it for about 5-6 months.

Second, my main doctor says he is going to talk to my derm. and discuss if I should cut the treatment. This scares me, since Im sure the second I stop accutane my face is going to explode again (as happened to a friend), so what do you guys recomend? Keep the treatment or drop it and try something like "The Regimen"? (do you think I could try it while on accutane or would it be too much irritation?)

Well, let me hear your opinions and thanks in advance.

PD: I think Im forgetting something, Il probably make a reply to this with what Im forgetting.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×